# SDR USAA2012031900008

- Difficulty date: March 5, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 57,058 hours, 37,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - 3/4 INCH LONG CRACK IN FUSELAGE SKIN AT R1 DOOR LOWER HINGE CUTOUT AT BS 291.5 BETWEEN S13R TO S14R.  REPAIRED FUSELAGE SKIN AT R1 DOOR LOWER HINGE CUTOUT IAW EA 202007.
